# SDR ASAA2019120431503

- Difficulty date: November 30, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 49,977 hours, 15,072 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTC155
- Condition: Leaking
- Location: Nr 2 Eng Vsv
- Part time: 38,512 hours, 11,774 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAK FOUND UNDER NR 2 ENGINE. GROUNDED - YES.  IAW AMM 71-71-00-200-801-F00  PERFORMED ENG DRAIN AND VENT INSPECTION, FOUND NR 7 ENG LEFT VSV DRAIN LEAKING, LEAK RATE LIMIT WITH SERVICEABLE LIMITS.  REMOVED AND REPLACED THE NR 2 ENG VSV ACTUATOR IAW AMM 75-31-01/401.
